# SDR SWAA2022021587684

- Difficulty date: April 13, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; STA 787; ON UPPER FLANGE OF FRAME BELOW FLOOR SUPPORT; RBL4; APPROX.. WL 154. / REMOVED CORROSION ON STA 787 FRAME 1' X .4' ALONG EDGE OF INNER CHORD. ORIGINAL THICKNESS OF .063 WITH .059 MATERIAL REMAING AS PER SRM 53-00-07-1A-1. REPAIRED FRAME ON UPPER FLANGE STA 787 RBL 4 APPROX WL 154 AS PER ER 18-02560 REV IR & EA 1-753-32700 REV IR
